# SDR SIMA20130723012

- Difficulty date: July 23, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 25,798 hours, 18,042 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD TOP STOP REQUIRES ADJUSTMENT DUE TO TOP FORWARD PULL-IN LEVER REMOVAL AND REPLACEMENT.  ADJUSTED FWD PULL-IN LEVER STOP IAW EO-5200-156 B,4.  CHECKED GOOD IAW AMM 52-11-00.
